Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 433, NWS Fort Worth, TX

June 20, 2011Denton County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 20, 2011, 11:00 PM CDT for Denton County, Tarrant County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 11:00 PM CDT (04:00 UTC)
Expired
Jun 21, 2011, 12:00 AM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:21 PM CDTHAIL 25 N Azle, TX
Jun 20, 11:27 PM CDTHAIL 1Haslet, TX
Jun 20, 11:33 PM CDTHAIL 12 Sw Justin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS54 KFWD 210400
SVRFWD
TXC121-439-210500-
/O.NEW.KFWD.SV.W.0433.110621T0400Z-110621T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1059 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
  TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 60      
  MPH.  THIS STORM WAS LOCATED 8 MILES WEST OF AZLE...AND MOVING     
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AZLE AND PELICAN BAY AROUND 1110 PM...
  LAKESIDE AND PECAN ACRES AROUND 1115 PM...
  EAGLE MOUNTAIN...LAKE WORTH AND WESTWORTH AROUND 1120 PM...
  SAGINAW...SANSOM PARK AND RIVER OAKS AROUND 1125 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 56 AND 77...
I-820 BETWEEN MILE MARKERS 10 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3308 9701 3299 9702 3299 9703 3284 9703
      3277 9704 3276 9755 3299 9754 3300 9752
      3299 9740 3309 9740
TIME...MOT...LOC 0359Z 275DEG 32KT 3288 9765

$$


CAVANAUGH
4 follow-up statements
635 
WWUS54 KFWD 210416
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT MON JUN 20 2011

TXC121-439-210500-
/O.CON.KFWD.SV.W.0433.000000T0000Z-110621T0500Z/
DENTON TX-TARRANT TX-
1116 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN TARRANT AND SOUTHWESTERN DENTON COUNTIES...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
EAGLE MOUNTAIN LAKE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAGLE MOUNTAIN...NEWARK AND LAKE WORTH AROUND 1120 PM CDT...
  SAGINAW AROUND 1125 PM CDT...
  HASLET  AROUND 1125 PM CDT...
  KELLER AND WESTLAKE AROUND 1140 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING OF LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3308 9701 3299 9702 3299 9703 3284 9703
      3279 9704 3282 9755 3299 9754 3300 9752
      3299 9740 3309 9740 3309 9739
TIME...MOT...LOC 0415Z 265DEG 33KT 3292 9749

$$


92
686 
WWUS54 KFWD 210426
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT MON JUN 20 2011

TXC121-439-210500-
/O.CON.KFWD.SV.W.0433.000000T0000Z-110621T0500Z/
DENTON TX-TARRANT TX-
1126 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN TARRANT AND SOUTHWESTERN DENTON COUNTIES...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
SOUTHEAST OF PECAN ACRES...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTLAKE...TROPHY CLUB...ROANOKE AND KELLER AROUND 1140 PM CDT...
  SOUTHLAKE AND COLLEYVILLE AROUND 1145 PM CDT...
  FLOWER MOUND...GRAPEVINE AND DOUBLE OAK AROUND 1150 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3308 9701 3299 9702 3299 9703 3288 9703
      3287 9755 3299 9754 3300 9752 3299 9744
      3299 9740 3309 9740
TIME...MOT...LOC 0426Z 261DEG 34KT 3295 9737

$$


92
708 
WWUS54 KFWD 210442
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT MON JUN 20 2011

TXC121-439-210500-
/O.CON.KFWD.SV.W.0433.000000T0000Z-110621T0500Z/
DENTON TX-TARRANT TX-
1142 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN TARRANT AND SOUTHWESTERN DENTON COUNTIES...

AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ROANOKE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLOWER MOUND...DOUBLE OAK AND TROPHY CLUB AROUND 1150 PM CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 65 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3308 9701 3301 9702 3299 9703 3288 9703
      3294 9740 3309 9740
TIME...MOT...LOC 0442Z 259DEG 35KT 3299 9720

$$


92
263 
WWUS54 KFWD 210455
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT MON JUN 20 2011

TXC121-439-210505-
/O.EXP.KFWD.SV.W.0433.000000T0000Z-110621T0500Z/
DENTON TX-TARRANT TX-
1155 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT AND
SOUTHWESTERN DENTON COUNTIES EXPIRES AT MIDNIGHT CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 65 AND 77.

AT 1155 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3308 9701 3301 9702 3299 9703 3288 9703
      3294 9740 3309 9740
TIME...MOT...LOC 0455Z 259DEG 35KT 3301 9705

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:51 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 20, 9:51 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT MON JUN 20 2011

.UPDATE...
QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20.  84

&&

.AVIATION...
NOW THAT CONVECTION HAS FORMED...LINEAR EXTRAPOLATION AND
GUIDANCE BRINGS TSRA LINE ACROSS METROPLEX IN THE 02Z/05Z TIME
FRAME WITH MOST LIKELY TIME OF ARRIVAL DFW OF 03Z. HAVE ISSUED
AMENDMENTS FOR TEMPO TSRA TO REFLECT THIS. STORMS SHOULD HAVE A
COLD POOL BY THEN SO LIGHTNING WILL LIKELY OCCUR BEHIND THE LINE
AS WELL AS ALONG IT. ONE WILD CARD THAT MAY FURTHER AFFECT
FORECASTS IS THAT HRRR IS FORECASTING REDEVELOPMENT BEHIND THIS
LINE. THIS IS NOT SUPPORTED YET BY ALL THE GUIDANCE...BUT SHOULD
TRENDS GO THAT WAY TSRA WILL HAVE TO BE EXTENDED FARTHER INTO THE
OVERNIGHT HOURS. 84

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/
PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS
NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE
PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE
NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG
SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD
DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND
ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST
WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON.
THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE
OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW
THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST
WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS
ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE
WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS.
CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER
WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER
PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE
STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED
IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE
ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO
THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION
AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON
HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY
WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF
INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH.

UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF
SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS
OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT
UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE
THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE
NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT
LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT
FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE
REGION IN THE EXTENDED RANGE.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  95  76  95  76 /  30  30  50  20  20
WACO, TX              78  97  76  96  74 /   5  30  50  30  20
PARIS, TX             75  91  74  93  70 /  40  40  50  20  10
DENTON, TX            76  94  72  95  73 /  40  30  50  10  10
MCKINNEY, TX          78  92  73  95  71 /  40  30  50  10  10
DALLAS, TX            77  95  77  95  77 /  30  30  50  20  20
TERRELL, TX           77  94  75  96  73 /  20  30  50  20  20
CORSICANA, TX         76  97  76  96  75 /  10  30  50  30  20
TEMPLE, TX            77  98  75  96  73 /   5  20  40  30  20
MINERAL WELLS, TX     76  97  71  96  72 /  30  30  50  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT MON JUN 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY
EVENING.

A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO
CORSICANA TO TEMPLE LINE.

STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE
EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW
AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS
ACROSS MUCH OF NORTH TEXAS.

THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE
NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE
NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE
WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT.
A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN
PARTS OF NORTH TEXAS.

92

In the hours before

Local storm report, Jun 20, 9:20 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 S BRYSON              33.10N  98.38W
06/20/2011  E2.75 INCH       JACK               TX   LAW ENFORCEMENT
Local storm report, Jun 20, 9:26 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             GRAFORD                 32.93N  98.25W
06/20/2011  E2.75 INCH       PALO PINTO         TX   PUBLIC
Local storm report, Jun 20, 9:50 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     VALLEY VIEW             33.48N  97.17W
06/20/2011  E60 MPH          COOKE              TX   PUBLIC
Local storm report, Jun 20, 10:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     DECATUR                 33.23N  97.60W
06/20/2011  E70 MPH          WISE               TX   PUBLIC

            REPORTED ROOF/STRUCTURAL DAMAGE
Local storm report, Jun 20, 10:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             9 W DENTON              33.22N  97.31W
06/20/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            ON HWY 380
Local storm report, Jun 20, 10:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             KRUM                    33.27N  97.25W
06/20/2011  E0.88 INCH       DENTON             TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.